Our expert says:
Three weeks is not really a long time for achieving pronounced weightloss. The low-GI diet (which should also be a low-fat diet) together with exercise will result in gradual weightloss over time. Your 0,5 kg loss is a step in the right direction. Then there is the phenomenon that doing a lot of exercise may be developing muscle tissue which weighs more than fat tissue. You may also need to discuss other forms of contraception with your gynae if she/he suspects that the pill may be causing your weight problem. So please give your body time to adjust and stick to your low-fat, low-GI diet and daily exercise and you will start losing weight. Perseverance wins!
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.